Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 101, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 20, 2008, 6:08 PM MDT for Guadalupe County, San Miguel County, Torrance County, New Mexico. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2008, 6:08 PM MDT (00:08 UTC)
- Expired
- Jun 20, 2008, 6:59 PM MDT
- In force
- 51 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Guadalupe County, NM, San Miguel County, NM, Torrance County, NM
The radar
The Cannon AFB radar (KFDX), 141 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2984 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 210008 SVRABQ NMC019-047-057-210115- /O.NEW.KABQ.SV.W.0101.080621T0008Z-080621T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 PM MDT FRI JUN 20 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO WESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO EXTREME SOUTHWESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 715 PM MDT * AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 27 MILES NORTHWEST OF PASTURA TO 13 MILES WEST OF ENCINO...OR ALONG A LINE EXTENDING FROM 31 MILES NORTH OF VAUGHN TO 24 MILES SOUTHEAST OF ESTANCIA...AND MOVING EAST AT 15 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... ENCINO AROUND 645 PM MDT... VAUGHN AROUND 715 PM MDT... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. LAT...LON 3501 10468 3437 10520 3459 10582 3515 10532 TIME...MOT...LOC 0008Z 292DEG 13KT 3505 10528 3462 10567 $$ DPORTER
2 follow-up statements
000
WWUS55 KABQ 210034
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
633 PM MDT FRI JUN 20 2008
NMC047-210043-
/O.CAN.KABQ.SV.W.0101.000000T0000Z-080621T0115Z/
SAN MIGUEL-
633 PM MDT FRI JUN 20 2008
...SEVERE THUNDERSTORM WARNING CANCELLED FOR EXTREME SOUTHWESTERN SAN
MIGUEL COUNTY...
THE LINE OF SEVERE THUNDERSTORMS HAVE DEPARTED SOUTHWESTERN SAN
MIGUEL COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED FOR THIS
AREA.
LAT...LON 3506 10493 3501 10468 3437 10520 3454 10567
3512 10517
TIME...MOT...LOC 0033Z 293DEG 19KT 3500 10509 3457 10548
$$
NMC019-057-210115-
/O.CON.KABQ.SV.W.0101.000000T0000Z-080621T0115Z/
GUADALUPE-TORRANCE-
633 PM MDT FRI JUN 20 2008
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
TORRANCE AND WESTERN GUADALUPE COUNTIES UNTIL 715 PM MDT...
AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF MILAGRO
TO 6 MILES SOUTHWEST OF ENCINO...OR ALONG A LINE EXTENDING FROM 26
MILES WEST OF SANTA ROSA TO 17 MILES WEST OF VAUGHN...MOVING
SOUTHEAST AT 22 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PINTADA AROUND 650 PM MDT...
DURAN AROUND 655 PM MDT...
SAN IGNACIO AROUND 700 PM MDT...
VAUGHN AROUND 705 PM MDT...
PASTURA AROUND 715 PM MDT...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 3506 10493 3501 10468 3437 10520 3454 10567
3512 10517
TIME...MOT...LOC 0033Z 293DEG 19KT 3500 10509 3457 10548
$$
DPORTER000
WWUS55 KABQ 210059
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
700 PM MDT FRI JUN 20 2008
NMC019-057-210110-
/O.CAN.KABQ.SV.W.0101.000000T0000Z-080621T0115Z/
GUADALUPE-TORRANCE-
700 PM MDT FRI JUN 20 2008
...SEVERE THUNDERSTORM WARNING CANCELLED FOR EAST CENTRAL TORRANCE
AND WESTERN GUADALUPE COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
LAT...LON 3506 10493 3501 10468 3437 10520 3454 10567
3512 10517
TIME...MOT...LOC 0100Z 293DEG 19KT 3494 10493 3451 10532
$$
DPORTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:03 PM MDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 20, 3:03 PM MDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 PM MDT FRI JUN 20 2008 .DISCUSSION...MAIN CONCERN AGAIN TODAY IS ONGOING CONVECTION AND WHERE CONVECTION WILL FIRE TOMORROW. STORMS HAVE ALREADY DEVELOPED ALONG THE EASTERN SLOPES OF THE SANGRE DE CRISTOS. LOW LEVEL MOISTURE IS NOT AS JUICY AS YESTERDAY...AND THUS STORMS HAVE NOT REACHED THE INTENSITY THAT THEY DID YESTERDAY BY THIS TIME. NONETHELESS...CAPE VALUES ON THE ORDER OF 1000-1500 J/KG ARE NOTED ON THE LAPS ANALYSIS...WHICH IS MORE THAN SUFFICIENT FOR A FEW SEVERE STORMS. HOWEVER...SHEAR IS LACKING...AS EVIDENCE BY THE TUCUMCARI PROFILER SHOWING VERY LITTLE WIND. THOUGH MODEL GUIDANCE SHOWS SOME INDICATION THAT SHEAR WILL INCREASE LATER THIS EVENING. LIKE PREVIOUS EVENINGS...STORMS ARE EXPECTED TO MERGE AND FORM INTO ONE OR MORE CLUSTERS AND SURGE SOUTH-SOUTHEAST THIS EVENING AND OVERNIGHT. THIS WILL AGAIN SEND AN OUTFLOW BOUNDARY THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN. AT THIS TIME...DOES NOT APPEAR ABQ EAST WIND WILL BE AS STRONG. IT WILL ALSO BE FIGHTING OUTFLOW BOUNDARIES FROM THE NORTH AND WEST FROM ONGOING CONVECTION ALONG THE NORTHERN MOUNTAINS AND THE CONTINENTAL DIVIDE. FOR THE REMAINDER OF THE EVENING...STORMS WEST OF THE CENTRAL MOUNTAIN CHAIN ARE EXPECTED TO REMAIN SUB-SEVERE...AND WILL PROVE TO BE MORE OF A GUSTY WIND THREAT AS THE STORMS ARE A MIX OF THE WET AND DRY VARIETY. FOR SATURDAY...ALL INDICATIONS SUGGEST THAT A MCS...THAT IS EXPECTED TO FORM OVER THE HIGH PLAINS OF COLORADO TONIGHT...WILL DIVE SOUTH-SOUTHEAST OVER FAR EASTERN NM AND THE PANHANDLES SATURDAY MORNING. THOUGH EXACT PLACEMENT OF THIS MCS IS STILL IN QUESTION...AS UPPER HIGH AS MOVED WESTWARD A BIT...THIS WILL SEND ANOTHER STRONG OUTFLOW BOUNDARY WESTWARD...BUT THIS TIME DURING THE DAYTIME HOURS. THIS OUTFLOW BOUNDARY IS EXPECTED TO SURGE JUICIER LOW LEVEL MOISTURE ACROSS THE EASTERN PLAINS. THUS...CONVECTION WILL LIKELY FIRE ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN DURING THE AFTERNOON. ONCE AGAIN...STORMS MAY BE SEVERE ACROSS THE EASTERN PLAINS...AND CAPABLE OF LARGE HAIL AND DAMAGING WINDS. WEST OF THE CENTRAL MOUNTAIN CHAIN...A MIX OF WET AND DRY STORMS ARE POSSIBLE AGAIN. ISOLATED TO SCATTERED STORMS WILL DEVELOP AGAIN ON SUNDAY...FAVORING THE HIGHER TERRAIN BEFORE MOVING OFF TO THE SOUTHEAST. AS MOISTURE REMAINS ACROSS THE EASTERN PLAINS...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH MID WEEK. 34 && .AVIATION... ISOLATED AND SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT OR NEAR ALL SITES EAST OF THE CONTINENTAL DIVIDE THROUGH THIS EVENING WITH SOME STORMS LASTING INTO THE OVERNIGHT HOURS. CB IN TAF GROUPS WITHOUT VCTS USED TO INDICATED SMALLER PROBABILITY OF TS DEVELOPMENT AT OR NEAR INDIVIDUAL TAF SITES. CIGS COULD DROP TO MVFR WITH BRIEF INCURSIONS INTO IFR AT SITES EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO LOW CLOUDS OVERNIGHT. THE HIGHEST CONFIDENCE OF DECREASED CIGS WOULD BE AT SITES NORTH OF I40 AND EAST OF THE CENTRAL MOUNTAINS. CIGS SHOULD RAISE TO VFR CONDITIONS BY EARLY TO MID MORNING. GAP WINDS WILL AGAIN OCCUR ACROSS THE CENTRAL MOUNTAIN CHAIN AT OR AROUND 05Z TONIGHT BRINGING WINDY CONDITIONS WITH GUSTS UP TO 35 KNOTS BELOW CANYONS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 53/44 && .FIRE WEATHER... TONIGHT ANOTHER BOUNDARY WILL PUSH SOUTH AND WEST INTO THE FORECAST AREA WITH ANOTHER STRONG EAST WIND BELOW CANYONS OPENING INTO THE RIO GRANDE VALLEY. THIS BOUNDARY WILL CAUSE WINDS ACROSS THE EASTERN PLAINS TO GUST AND SHIFT OUT OF THE NORTHEAST AND EAST FOR MUCH OF THE NIGHT. AS A RESULT OF THE INCREASED MOISTURE...A DAILY MIX OF ISOLATED TO SCATTERED THUNDERSTORMS IS EXPECTED EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. SOME THUNDERSTORMS WILL PRODUCE LITTLE OR NO RAIN ALONG AND WEST OF CONTINENTAL DIVIDE WHERE THE HAINES INDEX VALUES REACH LEVEL 6. GREATER THUNDERSTORM COVERAGE WILL OCCUR ACROSS EASTERN SECTIONS OF THE STATE WHERE MOISTURE WILL BE DEEPER. EARLY NEXT WEEK...THUNDERSTORM CHANCES WILL DECREASE ACROSS THE WEST AS THE UPPER LEVEL HIGH PRESSURE CENTER SHIFTS TOWARD THE EAST. 53/44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 94 59 95 / 0 5 5 5 GALLUP.......................... 44 92 50 91 / 0 10 5 5 GRANTS.......................... 49 90 52 90 / 10 20 20 10 GLENWOOD........................ 53 97 58 97 / 10 10 20 10 CHAMA........................... 39 79 39 80 / 10 20 20 20 LOS ALAMOS...................... 52 83 52 84 / 20 30 20 20 RED RIVER....................... 39 72 37 74 / 20 30 20 30 TAOS............................ 49 82 47 85 / 10 30 20 20 SANTA FE........................ 57 84 54 85 / 30 30 30 20 SANTA FE AIRPORT................ 55 86 55 88 / 30 30 20 20 ESPANOLA........................ 53 90 54 91 / 20 30 20 20 ALBUQUERQUE HEIGHTS............. 66 90 64 92 / 20 30 20 10 ALBUQUERQUE VALLEY.............. 62 91 63 91 / 20 30 20 10 ALBUQUERQUE FOOTHILLS........... 65 86 60 91 / 30 30 20 20 ALBUQUERQUE WEST MESA........... 64 89 62 93 / 20 30 20 10 SOCORRO......................... 61 92 61 92 / 20 30 20 10 SANDIA PARK/CEDAR CREST......... 49 82 47 84 / 30 40 30 20 MORIARTY/ESTANCIA............... 52 85 51 87 / 40 40 30 20 CARRIZOZO....................... 60 90 59 89 / 40 30 30 10 RUIDOSO......................... 51 76 52 81 / 50 40 40 20 RATON........................... 52 80 50 86 / 30 30 20 30 LAS VEGAS....................... 51 78 50 85 / 40 50 20 20 ROY............................. 54 78 56 83 / 40 30 20 20 CLAYTON......................... 57 81 59 90 / 60 30 20 20 SANTA ROSA...................... 59 87 59 92 / 50 30 20 20 TUCUMCARI....................... 63 86 63 93 / 50 30 20 20 FORT SUMNER..................... 63 86 63 92 / 50 30 30 10 CLOVIS.......................... 62 81 62 89 / 50 40 20 10 PORTALES........................ 62 83 61 89 / 40 30 30 10 ROSWELL......................... 67 87 66 94 / 40 30 30 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34/53/44
Hazardous weather outlook, Jun 20, 3:28 PM MDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 PM MDT FRI JUN 20 2008 NMZ001>021-026-211200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 328 PM MDT FRI JUN 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ALONG AND NORTHEAST OF A LINE FROM CIMARRON...TO SANTA FE...TO MORIARTY...TO CLOVIS WHERE LARGE HAIL...DAMAGING WIND GUSTS...AND HEAVY RAIN ARE POSSIBLE. FOR LOCATIONS FROM THE RIO GRANDE VALLEY WESTWARD...STORMS WILL BE CAPABLE OF PRODUCING DANGEROUS LIGHTNING AND WIND GUSTS TO 50 MPH THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING ALONG AND EAST OF A LINE FROM CIMARRON...TO ALBUQUERQUE...TO SOCORRO. THIS INCLUDES ALL OF THE EASTERN PLAINS. LARGE HAIL AND DAMAGING WIND GUSTS ARE POSSIBLE. STRONG STORMS ARE POSSIBLE AGAIN ON SUNDAY AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS...WHERE SMALL HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS NORTHEAST AND EASTERN NEW MEXICO. SPOTTER ACTIVATION MAY BE REQUIRED AGAIN SATURDAY AFTERNOON AND EVENING WITHIN THE SLIGHT RISK AREA. 34
In the hours before
Special weather statement, Jun 20, 2:56 PM MDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 256 PM MDT FRI JUN 20 2008 NMZ005-202145- NORTHEAST HIGHLANDS- 256 PM MDT FRI JUN 20 2008 ...STRONG THUNDERSTORM MOVING FROM SOUTH CENTRAL COLFAX COUNTY INTO NORTH CENTRAL MORA COUNTY... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 11 MILES EAST OF OCATE. MOVEMENT WAS SOUTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE THE CHARETTE LAKES AND INTERSTATE 25 NEAR WAGON MOUND. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
Special weather statement, Jun 20, 4:58 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 458 PM MDT FRI JUN 20 2008 NMZ010-011-202345- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS- 458 PM MDT FRI JUN 20 2008 ...STRONG THUNDERSTORM BETWEEN ESTANCIA AND WILLARD ... AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES NORTH OF WILLARD. MOVEMENT WAS SOUTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL TORRANCE COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 07
Special weather statement, Jun 20, 5:12 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 512 PM MDT FRI JUN 20 2008 NMZ005-011-012-202345- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-NORTHEAST HIGHLANDS- 512 PM MDT FRI JUN 20 2008 ...STRONG THUNDERSTORM MOVING OVER VILLANUEVA IS HEADED FOR ANTON CHICO... AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES WEST OF VILLANUEVA. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHAPELLE...RIBERA...SAN JUAN...SAN MIGUEL AND SENA. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 07
Special weather statement, Jun 20, 5:17 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 517 PM MDT FRI JUN 20 2008 NMZ005-202345- NORTHEAST HIGHLANDS- 517 PM MDT FRI JUN 20 2008 ...STRONG THUNDERSTORM MOVING THROUGH NORTHERN SAN MIGUEL COUNTY... AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES SOUTH OF WATROUS. MOVEMENT WAS SOUTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE MAES...SHOEMAKER... TRUJILLO AND VALMORA. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 44
Local storm report, Jun 20, 5:42 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 2 SSE TAOS 36.36N 105.56W
06/20/2008 E0.75 INCH TAOS NM TRAINED SPOTTER
0402 PM HAIL SANDIA PARK 35.17N 106.36W
06/20/2008 E0.75 INCH BERNALILLO NM TRAINED SPOTTER
&&
34Special weather statement, Jun 20, 5:59 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 PM MDT FRI JUN 20 2008 NMZ011-210030- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- 559 PM MDT FRI JUN 20 2008 ...STRONG THUNDERSTORM MOVING OVER U.S HIGHWAY 285 NORTHWEST OF ENCINO... AT 551 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES NORTHWEST OF ENCINO. MOVEMENT WAS EAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL TORRANCE COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 07
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:19 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 56 min |
| Jun 20, 7:03 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 117 min |
| Jun 20, 7:09 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 32 min |
| Jun 20, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Jun 20, 7:59 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 24 min |
| Jun 21, 4:16 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 89 min |
| Jun 21, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 67 min |
| Jun 21, 2:33 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Taos | 57 min |
| Jun 21, 2:33 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Taos | 57 min |
| Jun 21, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 62 min |
| Jun 21, 5:34 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 56 min |
| Jun 21, 5:57 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance, Valencia | 48 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.